MathSciNet Relay Station
MathSciNet bibliographic data
MR2079997 57M50 (55P47)
Galatius, Søren Mod $p$ homology of the stable mapping class group. Topology 43 (2004), no. 5, 1105–1132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement